MathSciNet Relay Station
MathSciNet bibliographic data
MR2016224 62E10 (62E15 62F15 62H12 62J05)
Sahu, Sujit K.; Dey, Dipak K.; Branco, Márcia D. A new class of multivariate skew distributions with applications to Bayesian regression models. Canad. J. Statist. 31 (2003), no. 2, 129–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement